lusn的个人博客分享 http://blog.sciencenet.cn/u/lusn

博文

Frontiers of Mathematics in China 数学前沿 201906

已有 871 次阅读 2020-1-9 10:49 |系统分类:论文交流

Frontiers of Mathematics in China (indexed by SCI,2018 IF = 0.565)

http://journal.hep.com.cn/fmc/EN/article/showOldVolumnList.do

URL: https://link.springer.com/journal/11464/14/6

http://journal.hep.com.cn/fmc/EN/1673-3452/current.shtml

数学前沿 第 14 卷 第 6 期 目录

Volume 14 Number 6

pp. 1077—1378(正文共 302 页)

2019 December (lushn@hep.com.cn)

Research articles

1077  Mu-Fa CHEN, Yue-Shuang LI

      Improved global algorithms for maximal eigenpair


1117  Xie-Bin CHEN

      Matchings extend to Hamiltonian cycles in hypercubes with faulty edges


1133  Boling GUO, Fengxia LIU

      Weak and smooth solutions to incompressible Navier-Stokes-Landau-Lifshitz-Maxwell equations


1163  Zonglin JIA, Youde WANG

      Global weak solutions to Landau-Lifshitz equations into compact Lie algebras


1197  Dan LI, Junfeng LI

      On 4-order Schrödinger operator and Beam operator


1213  Xin LI, Jiming GUO, Zhiwen WANG

      Minimal least eigenvalue of connected graphs of order n and size m =n + k (5 k 8)


1231  Yu LI, Guiyun CHEN

      Normalized integral table algebras generated by a faithful real element of degree 2 and having 4 linear elements


1259  Jingning LIU, Mei ZHANG

      Critical survival barrier for branching random walk


1281  Guangjun SHEN, Qian YU, Yunmeng LI

      Least squares estimator of Ornstein-Uhlenbeck processes driven by fractional Lévy processes with periodic mean


1303  Yalin SUN, Lizhen WU

     Generalization of Erd s-Kac theorem


1317  Feng-Yu WANG, Weiwei ZHANG

      Nash inequality for diffusion processes associated with Dirichlet distributions


1339  Yanyan WANG

      Determination of generalized exact boundary synchronization matrix for a coupled system of wave equations


1353  Hanyu WEI, Tiecheng XIA

      Constructing super D-Kaup-Newell hierarchy and its nonlinear integrable coupling with self-consistent sources


1367  Tao XU, Heguo LIU

      Regular automorphisms of order p2

 

i     SUBJECT INDEX TO VOLUME 14 (2019)



http://wap.sciencenet.cn/blog-66093-1213455.html

上一篇:Frontiers of Mathematics in China 数学前沿 201905
下一篇:Frontiers of Mathematics in China 数学前沿 202001

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...
扫一扫,分享此博文

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-12-1 08:19

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部